Julien Leroy
Julien Leroy
Chargé de cours, Université de Liège
Verified email at uliege.be - Homepage
Title
Cited by
Cited by
Year
Do the Properties of an S-adic Representation Determine Factor Complexity?
F Durand, J Leroy, G Richomme
Journal of Integer Sequences 16 (2), 3, 2013
462013
Acyclic, connected and tree sets
V Berthé, C De Felice, F Dolce, J Leroy, D Perrin, C Reutenauer, ...
Monatshefte für Mathematik 176 (4), 2015
382015
Some improvements of the S-adic conjecture
J Leroy
Advances in Applied Mathematics 48 (1), 79-98, 2012
342012
Maximal bifix decoding
V Berthé, C De Felice, F Dolce, J Leroy, D Perrin, C Reutenauer, ...
Discrete Mathematics 338 (5), 2015
312015
The finite index basis property
V Berthé, C De Felice, F Dolce, J Leroy, D Perrin, C Reutenauer, ...
Journal of Pure and Applied Algebra 219 (7), 2521-2537, 2015
252015
Bifix codes and interval exchanges
V Berthé, C De Felice, F Dolce, J Leroy, D Perrin, C Reutenauer, ...
Journal of Pure and Applied Algebra 219 (7), 2781-2798, 2015
242015
Generalized Pascal triangle for binomial coefficients of words
J Leroy, M Rigo, M Stipulanti
Advances in Applied Mathematics 80, 24-47, 2016
232016
An analogue of Cobham's theorem for graph directed iterated function systems
É Charlier, J Leroy, M Rigo
Advances in Mathematics 280, 86-120, 2015
182015
An S-adic characterization of minimal subshifts with first difference of complexity 1≤ p (n+ 1)-p (n)≤ 2
J Leroy
Discrete Mathematics & Theoretical Computer Science 16 (1), 233-286, 2014
18*2014
Counting the number of non-zero coefficients in rows of generalized Pascal triangles
J Leroy, M Rigo, M Stipulanti
Discrete Mathematics 340 (5), 862-881, 2017
162017
Specular sets
V Berthé, C De Felice, V Delecroix, F Dolce, J Leroy, D Perrin, G Rindone
Theoretical Computer Science 684 (7), 2017
15*2017
Specular sets
V Berthé, C De Felice, V Delecroix, F Dolce, J Leroy, D Perrin, ...
Lecture Notes in Computer Science 9304, 2015
142015
S-adic conjecture and Bratteli diagrams
F Durand, J Leroy
Comptes Rendus Mathematique 350 (21-22), 979-983, 2012
142012
A Set of Sequences of Complexity 2n+1
J Cassaigne, S Labbé, J Leroy
International Conference on Combinatorics on Words, 144-156, 2017
132017
A combinatorial proof of s-adicity for sequences with linear complexity
J Leroy, G Richomme
Integers: Annual 2013, 50, 2014
132014
Behavior of digital sequences through exotic numeration systems
J Leroy, M Rigo, M Stipulanti
the electronic journal of combinatorics 24 (1), 2017
122017
Contribution to the resolution of the S-adic conjecture
J Leroy
PhD thesis, Université de Picardie Jules Verne, 2012
11*2012
Counting Subwords Occurrences in Base-b Expansions
J Leroy, M Rigo, M Stipulanti
arXiv preprint arXiv:1705.10065, 2017
92017
Asymptotic properties of free monoid morphisms
E Charlier, J Leroy, M Rigo
Linear Algebra and its Applications 500, 119-148, 2016
82016
The constant of recognizability is computable for primitive morphisms
F Durand, J Leroy
Journal of Integer Sequences 20 (4), 2017
62017
The system can't perform the operation now. Try again later.
Articles 1–20